MathSciNet Relay Station
MathSciNet bibliographic data
MR1369908 46L89 (16W30 81R50)
Woronowicz, S. L. From multiplicative unitaries to quantum groups. Internat. J. Math. 7 (1996), no. 1, 127–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement